# SDR ABXA030013

- Difficulty date: November 18, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 39,554 hours, 36,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L, BETWEEN STA 632 AND STA 654, AFT SIDE OF EXISTING LAMP HAD CRACKS ON STRINGER.  THE CRACKS LENGTH WERE APPROXIMATELY .5 INCHES FROM THE EDGE OF STRINGER.  PERFORMED STRINGER REPAIR IAW SRM 53-30-03 AND SRM 53-00-03, FIGURE 201. PART OF STRINGER WITH CRACKS REMOVED AND THE AREA PROTECTED IAW SRM 51-10-02.  THE PARTS INSTALLED IAW SRM 51-40-02.
